# SDR UHLA2014080400532

- Difficulty date: August 4, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 26,968 hours, 15,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT EMERGENCY LIGHT STRIP DIRTY & DAMAGED.  R & R RT NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-21.
